# SDR AALA202305025871

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 4,845 hours, 1,293 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE ADJUSTED THE DOOR PER AMM 25-40-00.
